# SDR SWAA2023101296057

- Difficulty date: August 31, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-549907<[01] REPAIRED FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW B737-800 EA M-22-153-01244. SEE INDIVIDUAL SIGN OF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
